Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Loss of appetite, smoker, iud birth control

hi.. i been losing my appiete. i been like this for a few weeks now. i have a iud birth control i usually know how my periods are. but this month its different very light period. i get all my problems for my period. the one thing my worry bout is my appiete. im usually a big eater but now im just taking a few bites of food and i get sick. im also a smoker. now all i want to do is smoke. and i dont want to kept doing that. im very confused and i dont know wat to do ?? help??
Asked On : Fri, 13 Apr 2012
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Addiction Medicine Specialist 's  Response

Loss of appetite and altered menstrual cycle can be due to many reasons. One simple reason could be that you are stressed out. Stress also makes you want to smoke more. Please also remember that if you smoke more than your usual, you are bound to lose appetite and may also have nausea and vomiting. Rather than worrying about your health and smoking more, it will be better to consult a doctor and get a check-up done. Most probably, there is nothing seriously wrong with you and you'll get better in a few days.

Best wishes.
Answered: Sun, 21 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor